liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The tusk condition and Petrovskii criterion for the normalized p-parabolic equation
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
Univ Jyvaskyla, Finland.
2019 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 100, no 2, p. 623-643Article in journal (Refereed) Published
Abstract [en]

We study boundary regularity for the normalized p-parabolic equation in arbitrary bounded domains. Effros and Kazdan (Indiana Univ. Math. J. 20 (1970) 683-693) showed that the so-called tusk condition guarantees regularity for the heat equation. We generalize this result to the normalized p-parabolic equation, and also obtain Holder continuity. The tusk condition is a parabolic version of the exterior cone condition. We also obtain a sharp Petrovskii criterion for the regularity of the latest moment of a domain. This criterion implies that the regularity of a boundary point is affected if one side of the equation is multiplied by a constant.

Place, publisher, year, edition, pages
WILEY , 2019. Vol. 100, no 2, p. 623-643
Keywords [en]
35K61 (primary); 35B30; 35B51; 35D40; 35K92 (secondary)
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-160981DOI: 10.1112/jlms.12224ISI: 000488367700012OAI: oai:DiVA.org:liu-160981DiVA, id: diva2:1370187
Note

Funding Agencies|Swedish Research CouncilSwedish Research Council [2016-03424, 621-2014-3974]; Academy of FinlandAcademy of Finland [260791]

Available from: 2019-11-14 Created: 2019-11-14 Last updated: 2019-11-14

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of the London Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf